# SDR RAIA980712

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Part time: 3,267 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7761 - JFK - SMOKE CAPTION ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REPLACED SMOKE DETECTOR.  (M)
